# SDR ASAA2023110346032

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 37,166 hours, 11,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT GALLEY EXIT SIGN ABOVE R1 DOOR FELL OFF ( NOT ATTACHED). GROUNDED - YES. R/R EMERGENCY EXIT SIGN REF AMM 33-51-01 OPS GOOD.
